# SDR UIEA2019041403868

- Difficulty date: April 14, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,829 hours, 19,656 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387006
- Part serial: 72602
- Condition: Failed
- Location: Apu Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP.  FOUND C/B POPPING WHEN TRYING TO OPERATE APU, PER FIM 49-11 FT 988.  REMOVED AND REPLACED APU INLET DOOR ACTUATOR IAW AMM 49-15-06-004. OPS CHECK GOOD.
